Couldn't find what you looking for?

TRY OUR SEARCH!

I got my first Depo shot on 2/22, previously I was on Micronor pill which gave me migraines, blood clots, so i stopped taking that in the beginning of Feb. My last period ended around 2/13. I haven't had one since, and I had unprotected sex the entire time from the time I stopped Micronor until 2/22 when I got Depo. They tested me before I got Depo and it was negative, I'm just worried it was too early for it to show positive. I haven't taken a test since, been scared and wasn't sure if this is side effects or what. I am SO bloated, I feel weird, bubbly in my stomach, gas, exhausted, always hungry, missed period for 2 months now, go from constipated or diarrhea, I get so nauseous but never actually throw up, sharp pains in my abdomen, i'm gaining weight but eating right and I cant stop it, I had perfect skin and now I have been getting breakouts that I cannot stop (im a skin care specialist).

Anyone else feel this way on Depo? Can I be pregnant? I dont know what to think. 

Loading...

Did you every find out if you were pregnant? I'm in the similar situation

Reply

Loading...